Hi! i have been taking repatha for 6 months and i...Hi! I have been taking Repatha for 6 months and I woke up this morning with my 4th URI. Very frustrating. Has anyone found this to side effect to fade over time or is a dozen head colds a year my new reality? Thanks! Add comment Follow a Care Guide Be a Care Guide
- Hi I'm a Male 50 years old who have anxiety and take repatha and for some reason after getting my shot I start feeling more anxious and I want to know if it normal
- I was on Repatha for about 6 months. Recently have been switched to Pralulent. Pain in muscles and extremities. Recently had ct scan, now have aneurysm.
- I have been using the Repatha injection pens for about four months now. Tonight when I did my injection the medicine burned a little bit as usual but then when I got up and walked into the other room I noticed the area where I injected was swollen up a whole lot. As if the medicine was in a...
- My back pain is between my shoulders and I’ve been assuming it was related to bloating and gas after meals. Everybody talk about lower pain pain with Repatha. Anyone have my symptoms?
- I began taking Repatha mid-May 2018 because I could not tolerate Simvastatin or Rosuvstin due to muscle & joint pain. Had 5 stents & need to substantially reduce all cholesterol levels. Constipation so severe I have to use enemas. My surgeon indicated that if I do not take statins that my...
Related support groups
- Support group for people who have Upper Respiratory Tract Infection (30 members)
- Support group for people who take Repatha (117 members)